Advertisement

Inventiones mathematicae

, Volume 150, Issue 1, pp 127–183 | Cite as

Quasisymmetric parametrizations of two-dimensional metric spheres

  • Mario Bonk
  • Bruce Kleiner

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Mario Bonk
    • 1
  • Bruce Kleiner
    • 1
  1. 1.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USAUS

Personalised recommendations